# SDR YENA20151214640

- Difficulty date: December 14, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N715JB
- Make and model: Airbus A320-232
- Aircraft serial: 3554
- Aircraft time: 30,032 hours, 10,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 12WLBATT
- Part serial: 065399
- Condition: Failed
- Location: Emergency Lights
- Part time: 30,021 hours, 10,436 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAILS TEST.  R & R EMERGENCY LIGHT BATTERY AT 12WL.  EMERGENCY LIGHT, OPS CHECK GOOD.
